# SDR 05FDEA01670

- Difficulty date: June 23, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 44,179 hours, 10,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: AFA7181509
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LT LONGERON L-11 SPLICE BETWEEN STA 1641 TO STA 1661, FOUND CRACKED.  REMOVED AND REPLACED PER SRM 51-33-01- VOLUME II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
